Multiple Regimes and Volatility Transmission in Securitized Real Estate Markets
Kim Liow,
Zhiwei Chen () and
Jingran Liu ()
The Journal of Real Estate Finance and Economics, 2011, vol. 42, issue 3, 295-328
Keywords: Multiple structural breaks; Conditional volatility; Multivariate regime-dependent asymmetric dynamic covariance model; Securitized real estate markets; Dynamic risk-minimizing hedge ratio (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11146-009-9200-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jrefec:v:42:y:2011:i:3:p:295-328
Ordering information: This journal article can be ordered from
http://www.springer. ... ce/journal/11146/PS2
DOI: 10.1007/s11146-009-9200-4
Access Statistics for this article
The Journal of Real Estate Finance and Economics is currently edited by Steven R. Grenadier, James B. Kau and C.F. Sirmans
More articles in The Journal of Real Estate Finance and Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().